# SDR SWAA2022021112235

- Difficulty date: April 24, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PNL 241ACF HAS BROKEN INSERT AT STA 1008; L/H SIDE / REPAIRED DAMAGE AND REPLACED DAMAGED INSERT ON FLOOR PANEL 241ACF IAW SRM 53-00-50-2R-9. 56749U 27APR18
